Spaces of continuous functions Cp(X, E) as (LM)-spaces

Jerzy Kakol, Ian Tweddle

    Research output: Chapter in Book/Report/Conference proceedingChapter

    3 Citations (Scopus)
    Original languageEnglish
    Title of host publicationP-adic Numbers in Number Theory, Analytic Geometry and Functional Analysis
    Pages109-116
    Number of pages7
    Publication statusPublished - 2002

    Cite this

    Kakol, J., & Tweddle, I. (2002). Spaces of continuous functions Cp(X, E) as (LM)-spaces. In P-adic Numbers in Number Theory, Analytic Geometry and Functional Analysis (pp. 109-116)